Kodai Mathematical Journal
- Kodai Math. J.
- Volume 40, Number 3 (2017), 450-467.
Instability of solitary waves for a generalized derivative nonlinear Schrödinger equation in a borderline case
We study the orbital instability of solitary waves for a derivative nonlinear Schrödinger equation with a general nonlinearity. We treat a borderline case between stability and instability, which is left as an open problem by Liu, Simpson and Sulem (2013). We give a sufficient condition for instability of a two-parameter family of solitary waves in a degenerate case by extending the results of Ohta (2011), and verify this condition for some cases.
Kodai Math. J., Volume 40, Number 3 (2017), 450-467.
Received: 27 June 2016
Revised: 7 December 2016
First available in Project Euclid: 31 October 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Fukaya, Noriyoshi. Instability of solitary waves for a generalized derivative nonlinear Schrödinger equation in a borderline case. Kodai Math. J. 40 (2017), no. 3, 450--467. doi:10.2996/kmj/1509415227. https://projecteuclid.org/euclid.kmj/1509415227